MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ
Model Number CFR03
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event product was returned to applied medical for evaluation.Upon inspection, engineering noted dislodgement of an internal rubber component of the seal.The likely root cause of the seal leakage is due to the dislodged rubber component, possibly resulting from instrument damage.As the instructions for use (ifu) states, "as with all trocars, instrument compatibility should be evaluated prior to use." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.Based on the description of seal leakage during initial intake of the complaint, the event was not reportable as it was unlikely to cause or contribute to death or serious injury.After engineering performed their evaluation, the event is now reportable due to dislodgement of the internal component of the seal.
 
Event or Problem Description
Procedure performed unknown- "this is a complaint from the market.(b)(4).Please refer to the complaint sheet for investigation.Report from the sales rep: during a procedure, gradual air leakage occurred.There was no abrupt loss of pneumo and visibility.Initial investigation report by (b)(4): the event unit was returned to (b)(4) and visually inspected.The obturator remained inserted into the trocar.No damage was observed with the ddb, the septum and shield.No foreign material was found inside the stopcock lever.The ddb was in the state of being easily removed from the seal.It's unknown if the customer made this to check the septum or not.Olympus could not identify this caused the reported incident.The unit will be returned to amr for further evaluation.(b)(4)." patient status: "no patient injury".

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6434179
Report Number2027111-2017-01613
Device Sequence Number10838479
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)190609(30)01(10)1272662
Combination Product (Y/N)N
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2019
Device Model NumberCFR03
Device Catalogue Number101288701
Device Lot Number1272662
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2016
Initial Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1